# SDR GTIA2021092035990

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 54,550 hours, 25,543 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, RECEIVED F/CTRL FLAPS LOCKED ECAM RETURNED TO DFW. NO FLAP LANDING.-T/S IAW TSM 27-51-00-810-818-A AND PERFERMED DVI OF MECHANICAL PARTS OF LH/RH FLAP THRANSMISSION SYS IAW AMM 27-54-00-200-001, NO DEFECTS NOTED. CHECK OF FLAP DRIVE SYS OK PER AMM 27-54-00-220-007. ADJUSTMENT OF INTER-CONNECTING STRUTS OK PER AMM 27-51-44-820-001.A. INTER-CONNECTING STRUT SENSORS OK AT 0.5MM PER AMM 27-51-44-820-802-A...L/P (2871504-1) ACCOMPLISED OPS TEST OF FLAP DRIVE SYS IAW AMM 27-54-00-710-001-A . NO FAULTS NOTED. 67304. R/R SFCC #2 IAW AMM 27-51-34 AND PERFOMED LAND CAT III IAW AMM 22-97-00. NO FAULTS NOTED AT THIS TIME
